# SDR P5CA9700329

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, ON AFT BELLY FAIRING FRAME AT CENTER LINE JUST AFT OF KEEL BEAM AT BS 1480.  FAIRING FRAME REMOVED, MANUFACTURED AND REINSTALLED AS PER SAMPLE BOEING SRM 53-50-04.
